Share Facebook
Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Imuran causing new moles?


05-31-2013, 10:33 AM   #1
zagi256
 
zagi256's Avatar
 
Join Date: Dec 2012
Location: Samobor, Croatia
Imuran causing new moles?

So I've been on Imuran since late January and now I'm seeing moles appering on my belly, 5 new moles. But they are small, they look like a brown dot. Anyone knows what do to?
__________________
Diagnose: Crohn's disease, chronic gastritis, sideropenic anemia, chronic cystitis, OCD
Drugs: Azathioprine 125mg, Mesalazin 3x1g, Vitamin C, Ferrum 5ml, Modulen IBD 500ml, Eglonly 1x50mg
05-31-2013, 03:16 PM   #2
Grumbletum
Senior Member
 
Grumbletum's Avatar
 
Join Date: Dec 2010
Location: Western Isles, United Kingdom

My Support Groups:
Hi Zagi. I had the same thing a few months after starting on Imuran - around my upper chest and neck. My IBD nurse noticed them too and said to keep an eye on them and report if they kept getting bigger or darkened.
After a sort of initial crop of them broke out, I stopped getting new ones and they didnt seem to be be growing. I've been off it 6 months now but the moles are still there.
Try to stay out of the sun or wear sunscreen cos you burn easier on Imuran and some other medd like Mesalazine.
__________________
Dx Crohn's terminal ileum April 2011
Ileocaecal resection & partial cystectomy Sept 2012
3.5 years happy remission, in mild flare since Feb 2016 with related Portal Vein Thrombosis

Previous: Prednisolone, Mesren, Omeprazole, Infliximab, Azathioprine
Current: Pentasa, Librax, Warfarin
Helen x
06-01-2013, 08:19 AM   #3
sickinlk
Forum Monitor
 
sickinlk's Avatar
 
Join Date: Jul 2012
Location: Donegal, Ireland

My Support Groups:
I have a good lot of them all over my body anyway especially the back. I started thinking I was getting more of them recently but its hard to tell unless I count them and see if they increase.
ju
__________________
Julie 36 y/o female.
dx'd with UC in june 2011.
intolerant to 5 asa's caused pancreatitis!!
steroid resistant
on remicade since sep'12. doubled the dose in june'13
May'13 added 6-mp. on 75mg.
CAme off remicade April '15, hoping to get back on it asap.
06-01-2013, 11:22 AM   #4
zagi256
 
zagi256's Avatar
 
Join Date: Dec 2012
Location: Samobor, Croatia
Thanks, they just apper out of nowhere. I was kinda worried, it says that i should worried about them getting bigger, but never read about them appering. Thank you both
06-24-2013, 01:31 PM   #5
Grey Hawk
 
Join Date: Dec 2010
Location: Cleveland, Ohio
Yep I have a ton on my body (probably around 40) since starting imuran a few years ago. Sucks, but thankfully they aren't visible if I have a shirt on.
06-26-2013, 05:36 PM   #6
Catherine
Moderator
 
Catherine's Avatar
 
Join Date: Jan 2012
Location: Melbourne, Victoria, Australia

My Support Groups:
All moles which appear in adulthood should be checked by doctor as these moles are more likely to cause problems
06-27-2013, 05:11 AM   #7
sickinlk
Forum Monitor
 
sickinlk's Avatar
 
Join Date: Jul 2012
Location: Donegal, Ireland

My Support Groups:
people are we talking moles or dark freckles? I looked up the difference.http://answers.yahoo.com/question/in...=1005121503219 heres a link
I would say what I have is freckles due to sun exposure and Catherine is right. new moles should be checked.

ju
Reply

Crohn's Disease Forum » Treatment » Imuran/Azathioprine/6-MP » Imuran causing new moles?
Thread Tools


All times are GMT -5. The time now is 06:22 AM.
Copyright 2006-2017 Crohnsforum.com